International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2002 / Article

Open Access

Volume 15 |Article ID 202984 | https://doi.org/10.1155/S104895330200031X

H. M. Srivastava, "Fundamentals of queueing networks: performance, asymptotics and optimization by Hong Chen and David D. Yao", International Journal of Stochastic Analysis, vol. 15, Article ID 202984, 1 page, 2002. https://doi.org/10.1155/S104895330200031X

Fundamentals of queueing networks: performance, asymptotics and optimization by Hong Chen and David D. Yao

Received01 Jun 2002
Revised01 Sep 2002

Abstract

This article has no abstract.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views290
Downloads1370
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.